Couldn't find what you looking for?

TRY OUR SEARCH!

I had an abortion 2 months ago now after a few day i started bleeding which would start and stop for a while and was very dark in colour. The after a couple of weeks i started the birth control pill yasmin to stop the bleeding though it carried on throughout often passing clots. i spoke to a doctor friend of mine and she said that during the break of my pill i should have a normal period then once i start again it should stop this was quite opposite i had the heaviest period ever without any pain where i leak so much blood on several occasions i had to sit on the toilet for it to stop. though this would happen once then the bleeding was back to normal. now over a week into my pill i have had 2 bursts of heavy period one 4 days ago and one yesterdayi though later on last night there was barely any blood. does anyone know a cause for this? or what i should do? i guess i should go to my gp though hes never very helpful
thanks

Loading...

hiya im going through similiar stuff to you except im a lot worse x
Reply

Loading...